# SDR IPXA2014091184237

- Difficulty date: August 19, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 69,950 hours, 13,502 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: APB74741
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C,  STRINGER 45 CRACKED IN CENTER AUX TANK AT STA XCW 17.  REPAIRED IAW EA 011- 5710-01-A5555, REV IR AND EO 5710-55483-A.
